# SDR SWAA2023102502752

- Difficulty date: September 20, 2023
- Submitted: October 25, 2023
- Operation: Air carrier
- Aircraft: N8308K
- Make and model: Boeing 737-8H4
- Aircraft serial: 36682
- Aircraft time: 37,857 hours, 17,208 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Bracket
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

O2 BOTTLE FWD SUPPORT BRACKET; LOWER ATTACH ANGLE IS CRACKED AT O/B FASTENER; BS 380+2; RBL 10; WL 157<[01] REMOVED AND REPLACED NEW O2 BOTTLE FWD SUPPOR P/N 3145 LOT. 1540115 AT BS 380 WL 157 IAW SRM 51-40-02;[02] VERIFIED STEP 1 COMPLETE; MEASUREMENT TABLE; CARD COMPLETE.
